# SDR AWXA9500310

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- Engine: Pwa JT8D9A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 2760000101
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX-DFW - FLT 544 - DURING CRUISE, THE NR 2 BLEED VALVE CIRCUIT BREAKERS POPPED AND WOULD NOT RESET.  PILOT ELECTED TO RETURN TO PHX DUE TO KNOWN ICING CONDITIONS.  AC LANDED WITHOUT FURTHER PROBLEMS.  MX REMOVED AND REPLACED NR 2 ENGINE BLEED AIR SHUTOFF VALVE PER MM 36 11 11 PG 401.  OPS CHECK GOOD, AC RETURNED TO SERVICE.  (Z)
